Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 283, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2011, 2:21 AM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 2:21 AM EDT (06:21 UTC)
- Expired
- Sep 4, 2011, 2:50 AM EDT
- In force
- 29 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 2364 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS51 KCLE 040621
SVRCLE
OHC035-055-085-040700-
/O.NEW.KCLE.SV.W.0283.110904T0621Z-110904T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
221 AM EDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO
GEAUGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL 300 AM EDT
* AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOUTH RUSSELL...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHARDON...
PAINESVILLE...
CHESTERLAND...
WILLOUGHBY...
EASTLAKE...
BURTON...
MENTOR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4172 8100 4171 8102 4170 8100 4154 8101
4135 8137 4135 8142 4147 8155 4157 8149
4165 8148 4177 8129 4176 8126 4186 8100
TIME...MOT...LOC 0621Z 232DEG 31KT 4147 8136
$$
KING2 follow-up statements
280
WWUS51 KCLE 040634
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
234 AM EDT SUN SEP 4 2011
OHC035-040643-
/O.CAN.KCLE.SV.W.0283.000000T0000Z-110904T0700Z/
CUYAHOGA OH-
234 AM EDT SUN SEP 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUYAHOGA COUNTY
IS CANCELLED...
LAT...LON 4172 8100 4171 8102 4170 8100 4154 8101
4135 8139 4144 8138 4145 8139 4157 8139
4157 8149 4165 8148 4177 8129 4176 8126
4186 8100
TIME...MOT...LOC 0633Z 232DEG 31KT 4150 8129
$$
OHC055-085-040700-
/O.CON.KCLE.SV.W.0283.000000T0000Z-110904T0700Z/
GEAUGA OH-LAKE OH-
234 AM EDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR LAKE AND GEAUGA COUNTIES...
AT 232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CHESTERLAND...OR 8 MILES SOUTHWEST OF CHARDON...MOVING NORTHEAST
AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BURTON...KIRTLAND HILLS...AQUILLA...CHARDON AND MADISON.
LAT...LON 4172 8100 4171 8102 4170 8100 4154 8101
4135 8139 4144 8138 4145 8139 4157 8139
4157 8149 4165 8148 4177 8129 4176 8126
4186 8100
TIME...MOT...LOC 0633Z 232DEG 31KT 4150 8129
$$
KING516
WWUS51 KCLE 040650
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
250 AM EDT SUN SEP 4 2011
OHC055-085-040700-
/O.CAN.KCLE.SV.W.0283.000000T0000Z-110904T0700Z/
GEAUGA OH-LAKE OH-
250 AM EDT SUN SEP 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR LAKE AND GEAUGA COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4172 8100 4171 8102 4170 8100 4154 8101
4135 8139 4144 8138 4145 8139 4157 8139
4157 8149 4165 8148 4177 8129 4176 8126
4186 8100
TIME...MOT...LOC 0650Z 232DEG 31KT 4159 8114
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 1:52 AM EDT, 29 minutes earlier.
Area forecast discussion, Sep 4, 1:52 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 152 AM EDT SUN SEP 4 2011 .SYNOPSIS... A COLD FRONT OVER THE WESTERN LAKES WILL MOVE ACROSS THE AREA SUNDAY. CANADIAN HIGH PRESSURE WILL BUILD TOWARD THE AREA FROM THE NORTHWEST BEHIND THE FRONT MONDAY. THE REMNANTS OF TROPICAL STORM LEE IS EXPECTED TO MOVE TOWARD THE REGION FOR MID AND LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... OUTFLOW BOUNDARIES CONTINUE TO ASSIST IN SOME CONVECTIVE DEVELOPMENT ACROSS INDIANA AND WESTERN OHIO. MUCH OF THIS CONVECTION HAS SHOWN SIGNS OF DECREASING BUT WE WILL HAVE TO CONTINUE TO MONITOR OVER THE NEXT FEW HOURS. STILL CANT RULE OUT A WIND GUST UP TO 45 MPH FROM THE STRONGEST STORMS. BELIEVE THE INITIAL ACTIVITY THAT GETS INTO NW OHIO WILL REMAIN SCATTERED IN NATURE. OTHERWISE WE WILL CONTINUE TO WAIT FOR THE APPROACH OF A COLD FRONT THAT IS LOCATED FROM WISCONSIN INTO IOWA. ADDITIONAL ACTIVITY SHOULD DEVELOP ALONG AND AHEAD OF THIS BOUNDARY WITH MOST OF IT ARRIVING AFTER MIDNIGHT. LOWS ARE TOUGH...WENT ON THE MILD SIDE BUT WITH SOME SHOWERS AND THUNDERSTORMS THEY COULD DROP OFF A LITTLE. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/... THE FORECAST IS TOUGH...USED A BLEND OF THE NAM AND GFS FOR THE FORECAST. THERE WILL BE SOME SHOWERS AND THUNDERSTORMS SUNDAY AND THEN THEY SHOULD DECREASE AS THE HIGH TRIES TO BUILD IN FROM THE NORTHWEST. THE NAM SEEMS TO BE TOO QUICK IN DRYING THINGS OUT SUNDAY NIGHT...THE GFS/ECMWF ARE SLOWER WHICH MAKES SENSE. A LITTLE BREAK AND THEN WE WILL WAIT FOR THE REMNANTS OF TROPICAL STORM LEE TO MOVE UP INTO THE AREA. THE HIGHS FOR SUNDAY ARE TOUGH...WENT CLOSER TO THE MOS GFS NUMBERS AS WE MIGHT HAVE A BREAK IN THE SHOWERS AND THUNDERSTORMS. OTHERWISE USED A MIX OF THE GUIDANCE FOR THE TEMPERATURES. WHILE THE FLOW IS ONSHORE WENT WARMER FOR LOWS CLOSE TO LAKE ERIE. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE FORECAST MODELS CONTINUE TO SHOW THE TROPICAL SYSTEM OVER THE GULF MOVING NORTHWARD THROUGH THE COMING WEEK...MAKING IT A WET ONE FOR US WEDNESDAY THROUGH FRIDAY...AND THEN SOME DRYING LATE FRIDAY NIGHT INTO SATURDAY AND SUNDAY. I PRETTY MUCH KEPT THE PREVIOUS EXTENDED FORECAST AND GRIDS WITH VERY LITTLE CHANGE SO WE WOULDN'T BE FLIP FLOPPING THE NEXT SEVERAL FORECAST CYCLES. SO WILL KEEP CHC TO SLGT CHC OF PCPN FOR THURSDAY AND FRIDAY. WILL KEEP TEMPERATURES NEAR OR SLIGHTLY BELOW THE SEASONAL AVERAGES FOR THE PERIOD THURSDAY THROUGH SATURDAY. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... FORECAST PERIOD RATHER TRICKY WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THROUGH SUNDAY AHEAD OF COLD FRONT. IN THE SHORT TERM USED TIMING WITH CURRENT RADAR TO INDICATE TEMPO GROUPS FOR TSRA. LOOKS LIKE EVEN EASTERN SITES FROM CAK-YNG AND EVEN ERI MAY SEE SOME ACTIVITY OVER THE NEXT FEW HOURS. TOWARD DAYBREAK MENTIONED SOME CB WITH SHRA AT SELECTED SITES. MODELS SHOWING THERE WILL BE A LULL IN ACTIVITY POSSIBLY DURING THE MORNING HOURS WITH REDEVELOPMENT OF SHRA/TS IN THE AFTERNOON AS THE COLD FRONT APPROACHES THE REGION. MENTIONED TEMPOS AGAIN FOR TSRA BUT THEN GOING INTO LATER AFTERNOON AT EASTERN SITES ONLY MENTION SHRA WITH CB AS TO NOT HAVE LONG TEMPO GROUPS OF TSRA. SHOWERS AND THUNDERSTORMS WILL DIMINISH THROUGH THE EVENING HOURS BUT THEN THE TREND WILL BE TOWARD DEVELOPING MVFR CIGS TOWARD THE END OF THE TAF PERIOD AS THE UPPER TROUGH MOVES IN. OUTLOOK...NON VFR CONDITIONS IN SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY. NON VFR CONDITIONS TO CONTINUE PROBABLY INTO WEDNESDAY WITH SHOWERS MAINLY ACROSS NE OH/NW PA. && .MARINE... A WEAK GRADIENT ACROSS THE LAKES THIS EVENING WILL POSSIBLY RESULT IN SOME LAKE BREEZES DEVELOPING...THEN WINDS BECOMING MORE SOUTHERLY OR SOUTHWEST OVERNIGHT. A COLD FRONT OVER CENTRAL GREAT LAKES REGION WILL DROP SOUTHWARD LATE TONIGHT AND SUNDAY. THIS WILL TURN THE WINDS WEST AND NORTHWEST WITH THE COLD FRONT SUNDAY NIGHT. LOOK FOR A COUPLE SURGES OF INCREASED WINDS AND WAVES. THE FIRST OCCURS SUNDAY NIGHT AND EARLY MONDAY WITH THE SURFACE COLD FRONT THEN WINDS DIMINISH A BIT MONDAY AFTERNOON. THEN A SECOND INCREASE AS THE UPPER TROUGH MOVES OVER THE LAKE MONDAY NIGHT AND TUESDAY AS WINDS TURN MORE NORTHERLY AND NORTHEAST. SMALL CRAFT CONDITIONS ARE POSSIBLE SUNDAY NIGHT AND MONDAY MORNING AND THEN AGAIN MONDAY NIGHT INTO TUESDAY. HIGH PRESSURE BUILDS OVER THE LAKE BY MIDWEEK AS THE COLD FRONT AND TROPICAL SYSTEM MERGE OVER THE SOUTHERN AND CENTRAL APPALACHIANS AND OVER THE MID-ATLANTIC STATES. BY THIS MIDWEEK TIME FRAME THE FLOW WILL BECOME MORE NORTHEASTERLY...WHERE THE WINDS MAY INCREASE DEPENDING ON INFLUENCE OF THE COLD FRONT AND TROPICAL SYSTEM MOVING EAST OF OUR FORECAST AREA. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...MULLEN SHORT TERM...KIELTYKA LONG TERM...BC AVIATION...ABE MARINE...BC
Hazardous weather outlook, Sep 3, 3:46 PM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT SAT SEP 3 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-042000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 346 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THIS EVENING AND TONIGHT COULD BE STRONG TO SEVERE. LOCALLY HEAVY RAIN WILL ALSO OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE DAY ON SUNDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE. DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE THE MOST LIKELY THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY ON SUNDAY. LEZ061-142>149-162>169-042000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THIS EVENING AND TONIGHT COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE DAY ON SUNDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY ON SUNDAY.
In the hours before
Special weather statement, Sep 3, 10:54 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1054 PM EDT SAT SEP 3 2011 OHZ003-006>008-018-027-028-040400- CRAWFORD-LUCAS-OTTAWA-SANDUSKY-SENECA-WOOD-WYANDOT- 1054 PM EDT SAT SEP 3 2011 ...SPECIAL WEATHER STATEMENT FOR CRAWFORD...LUCAS...NORTHEASTERN WOOD...NORTHEASTERN WYANDOT...SENECA...WESTERN OTTAWA AND WESTERN SANDUSKY COUNTIES UNTIL MIDNIGHT EDT... AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOLLAND TO BUCYRUS...MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL BE NEAR... PERRYSBURG AND BUCYRUS BY 1100 PM EDT. TIFFIN BY 1105 PM EDT. SYLVANIA AND ROSSFORD BY 1110 PM EDT. WOODVILLE...TOLEDO...GIBSONBURG AND CHATFIELD BY 1115 PM EDT. NORTHWOOD AND GENOA BY 1120 PM EDT. NEW WASHINGTON BY 1125 PM EDT. THE TOWNS OF RISINGSUN...WAYNE...WEST MILLGROVE...HASKINS...NEVADA... BRADNER...MAUMEE...PEMBERVILLE...NORTH ROBINSON AND LUCKEY ARE ALSO IN THE PATH OF THESE STORMS. SCHULER
Local storm report, Sep 3, 11:16 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1116 PM EDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND DMG 2 E NORTH BALTIMORE 41.18N 83.64W
09/03/2011 WOOD OH PUBLIC
BARN ROOF OFF AND SEVERAL TREES DOWN ON EAGLEVILLE ROAD
&&
MULLENSpecial weather statement, Sep 3, 11:34 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1134 PM EDT SAT SEP 3 2011 OHZ009-010-019-040430- ERIE-HURON-LORAIN- 1134 PM EDT SAT SEP 3 2011 ...STRONG THUNDERSTORMS MOVING TOWARD ERIE...HURON AND LORAIN COUNTIES... AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR BELLEVUE...OR 8 MILES SOUTHEAST OF CLYDE...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 45 MPH MAY BE POSSIBLE WITH THIS STORM. THESE STORMS MAY MOVE NEAR CASTALIA...NORWALK...MILAN...AND BERLIN HEIGHTS.
Special weather statement, Sep 4, 12:05 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1205 AM EDT SUN SEP 4 2011 OHZ028-029-036-037-040500- CRAWFORD-MARION-MORROW-RICHLAND- 1205 AM EDT SUN SEP 4 2011 ...STRONG THUNDERSTORMS MOVING TOWARD CRAWFORD...MARION...MORROW AND RICHLAND COUNTIES... AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR UPPER SANDUSKY TO MARION. ADDITIONAL STORMS WERE LOCATED SOUTHWEST TOWARD DAYTON AND COLUMBUS. ALL OF THIS ACTIVITY WAS MOVING EAST AT 25 MPH. GUSTY WINDS OF 45 TO 50 MPH MAY BE POSSIBLE WITH THE STRONGEST STORMS. THESE STORMS MAY MOVE NEAR MOUNT GILEAD...GALION...LEXINGTON... ONTARIO...BELLVILLE AND MANSFIELD THROUGH 1 AM.
Local storm report, Sep 4, 12:19 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND GST MARION 40.58N 83.13W
09/03/2011 M61 MPH MARION OH ASOS
&&
MULLENSpecial weather statement, Sep 4, 1:04 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 104 AM EDT SUN SEP 4 2011 OHZ030-031-038-047-040600- ASHLAND-HOLMES-KNOX-WAYNE- 104 AM EDT SUN SEP 4 2011 ...STRONG THUNDERSTORMS MOVING TOWARD ASHLAND...KNOX...WESTERN HOLMES AND WESTERN WAYNE COUNTIES... AT 100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BELLVILLE TO MOUNT VERNON TO 6 MILES SOUTHEAST OF CENTERBURG...MOVING EAST AT 25 MPH. SMALL HAIL AND WIND GUSTS UP TO 45 MPH MAY BE POSSIBLE WITH THE STRONGEST STORMS. THESE STORMS MAY MOVE NEAR GAMBIER...HAYESVILLE...ASHLAND... LOUDONVILLE...DANVILLE...NASHVILLE...GLENMONT AND SHREVE THROUGH 2 AM.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 10:08 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 52 min |
| Sep 3, 11:46 PM EDT | Special Marine Warning | CLE | 119 min | |
| Sep 4, 12:08 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Richland | 67 min |
| Sep 4, 1:17 AM EDT | Special Marine Warning | CLE | 73 min | |
| Sep 4, 1:32 AM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 43 min |
| Sep 4, 2:00 AM EDT | Special Marine Warning | CLE | 75 min | |
| Sep 4, 2:31 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 44 min |
| Sep 4, 3:05 AM EDT | Special Marine Warning | CLE | 40 min | |
| Sep 4, 3:17 PM EDT | Small Craft Advisory | CLE | 5 days |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.